Journal of Mathematical Sciences

, Volume 237, Issue 2, pp 280–283 | Cite as

A Linear Basis of the Free Akivis Algebra

  • I. A. GrooEmail author


We construct a linear basis of a free Akivis algebra.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. A. Akivis, “Local algebras of multidimensional three-web,” Sib. Math. J., 17, no. 1, 3–8 (1976).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Yu. A. Bahturin, Identical Relations in Lie Algebras, VNU Sci. Press, Utrecht (1987).zbMATHGoogle Scholar
  3. 3.
    A. A. Mikhalev and I. P. Shestakov, “PBW-pairs of varieties of linear algebras,” Commun. Algebra, 42, 667–687 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    I. P. Shestakov and U. U. Umirbaev, “Free Akivis algebras, primitive elements, and hyperalgebras,” J. Algebra, 250, 533–548 (2002).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Lomonosov Moscow State UniversityMoscowRussia

Personalised recommendations